gynecologist-icon
Early periods
I took an emergency contraceptive which brought my periods early that is on 9th may and i again had periods on 23rd may. What could be the cause?
580 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

This is one of the side effect of i pill
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.